|
Journal of Siberian Federal University. Mathematics & Physics, 2011, Volume 4, Issue 3, Pages 332–343
(Mi jsfu191)
|
|
|
|
This article is cited in 1 scientific paper (total in 1 paper)
Enumeration of D-invariant ideals of the ring Rn(K,J)
Maxim N. Davletshin Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia
Abstract:
Let K be a local ring of the main ideal with a nilpotent maximal ideal J. The paper is devoted to finished of solution of problem enumeration of ideals of the ring K of n×n matrices with coefficients of J on the main diagonal and above it.
Keywords:
combinatorial identities, method of coefficients, enumeration of lattice, ring theory.
Received: 18.12.2010 Received in revised form: 25.02.2011 Accepted: 10.03.2011
Citation:
Maxim N. Davletshin, “Enumeration of D-invariant ideals of the ring Rn(K,J)”, J. Sib. Fed. Univ. Math. Phys., 4:3 (2011), 332–343
Linking options:
https://www.mathnet.ru/eng/jsfu191 https://www.mathnet.ru/eng/jsfu/v4/i3/p332
|
Statistics & downloads: |
Abstract page: | 416 | Full-text PDF : | 78 | References: | 59 |
|